Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 22, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 28, 2022, 2:52 PM CDT for Madison County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri. It was in force for 3 hr. 24 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2022, 2:52 PM CDT (19:52 UTC)
- Expired
- Jul 28, 2022, 5:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 23 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 3:04 PM CDT | HEAVY RAIN 1 | 1 Nw Creve Coeur, MO | OVER 1” OF RAIN IN THE LAST HOUR NEAR THE NE CORNER OF 270 AND OLIVE (CREVE COEUR). STILL RAINING. |
| Jul 28, 3:05 PM CDT | FLASH FLOOD | Saint Louis, MO | 8 INCHES OF MOVING WATER OVER ROADWAY, CARS STUCK IN PLACE. |
| Jul 28, 3:16 PM CDT | FLASH FLOOD | 2 Wnw Saint Louis, MO | VIA STL FIRE DEPT OFFICIAL TWITTER: THE ROAD IS IMPASSABLE. MULTIPLE MOTORISTS/VEHICLES TRAPPED. |
| Jul 28, 3:17 PM CDT | FLASH FLOOD | 2 E Saint Louis, MO | VIA STL FIRE DEPT OFFICIAL TWITTER: 4700 BLOCK OF WASHINGTON - MULTIPLE PERSONS/CHILDREN TRAPPED IN A DWELLING WITH RISING FLOOD WATER. |
| Jul 28, 3:28 PM CDT | FLASH FLOOD | 1 Ne Saint Louis, MO | VIA STL FIRE DEPT OFFICIAL TWITTER: SEVERAL VEHICLES/MOTORISTS STRANDED IN HIGH/RISING FLOOD WATER. |
| Jul 28, 3:29 PM CDT | FLASH FLOOD | 2 Se Uplands Park, MO | MULTIPLE VEHICLES STUCK ON KINGSHIGHWAY BETWEEN STL AVE AND NATURAL BRIDGE. |
| Jul 28, 3:29 PM CDT | FLASH FLOOD | 3 E Saint Louis, MO | 6 INCHES MINIMUM OF WATER ON ROADWAYS AT THIS INTERSECTION. |
| Jul 28, 3:32 PM CDT | FLASH FLOOD | 1 Wsw Saint Louis, MO | VIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLE/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER. |
| Jul 28, 3:32 PM CDT | FLASH FLOOD | Saint Louis, MO | VIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLE/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER. |
| Jul 28, 3:37 PM CDT | FLASH FLOOD | 2 E Saint Louis, MO | STANDING WATER UP TO THE BOTTOMS OF CARS JUST WEST OF I-70 BRIDGE. |
| Jul 28, 3:49 PM CDT | FLASH FLOOD | 1 Ene Glendale, MO | VIA TWITTER WITH VIDEO INCLUDED: ROADWAY COMPLETELY UNDERWATER. |
| Jul 28, 3:49 PM CDT | HEAVY RAIN 3.25 | 2 Wsw Saint Louis, MO | TOTAL RAINFALL THUS FAR, STILL RAINING. |
| Jul 28, 3:59 PM CDT | FLASH FLOOD | 2 Nw Saint Louis, MO | VIA TWITTER WITH PICTURE INCLUDED: INCHES OF WATER COVERING ROADWAY AROUND THIRD DEGREE GLASS FACTORY. |
| Jul 28, 4:11 PM CDT | FLASH FLOOD | Saint Louis, MO | VIA TWITTER: CARS UP TO THEIR HEADLIGHTS IN WATER, STUCK ON VANDEVENTER NEAR IKEA. |
| Jul 28, 4:29 PM CDT | FLASH FLOOD | 3 Ese Saint Louis, MO | VIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLES/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER. |
| Jul 28, 4:30 PM CDT | FLASH FLOOD | 2 Sse Hillsdale, MO | VIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLES/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER. |
| Jul 28, 4:41 PM CDT | FLASH FLOOD | 2 Nw Saint Louis, MO | VIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLES/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER. |
| Jul 28, 4:42 PM CDT | FLASH FLOOD | 1 E Maplewood, MO | VIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLES/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER. |
| Jul 28, 4:50 PM CDT | FLASH FLOOD | 1 Ene Lemay, MO | SPOTTER SAYS RIVER DES PERES IS ALMOST BANK FULL WHERE CHIPPEWA CROSSES THE RIVER...ALSO REPORTS WATER RESCUE HAPPENING AT BROADWAY AND RIVER CITY CASINO BLVD. |
| Jul 28, 4:59 PM CDT | FLOOD | 1 Wsw Brentwood, MO | VIA TWITTER: WATER FROM DEER CREEK COVERING MULTIPLE LANES OF MCKNIGHT RD. |
| Jul 28, 5:06 PM CDT | HEAVY RAIN 3.8 | 1 N Webster Groves, MO | STORM TOTAL RAINFALL, NO LONGER RAINING. |
| Jul 28, 5:15 PM CDT | HEAVY RAIN 1.42 | Creve Coeur, MO | VIA TWITTER WITH PICTURE: STORM TOTAL RAINFALL, RAIN HAS ENDED. |
| Jul 28, 5:20 PM CDT | FLASH FLOOD | 2 Ssw Hillsdale, MO | VIA TWITTER WITH VIDEO INCLUDED: INCHES OF RUNNING WATER FLOWING SOUTHBOUND ON SKINKER BLVD. |
| Jul 28, 5:33 PM CDT | HEAVY RAIN 1.5 | 3 Nne Lemay, MO | VIA TWITTER: STORM TOTAL RAINFALL, RAIN HAS ENDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1375 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
606
WGUS53 KLSX 281952
FFWLSX
ILC119-163-MOC189-510-282245-
/O.NEW.KLSX.FF.W.0022.220728T1952Z-220728T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
252 PM CDT Thu Jul 28 2022
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Southwestern Madison County in southwestern Illinois...
Northwestern Saint Clair County in southwestern Illinois...
Central Saint Louis County in east central Missouri...
Saint Louis City in east central Missouri...
* Until 545 PM CDT.
* At 252 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing in areas around the
I-70 corridor in St. Louis County and St. Louis City, other
impacts are expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, Wildwood,
University City, Ballwin, Granite City, Kirkwood, Maryland
Heights, East St. Louis, Hazelwood, Webster Groves, Ferguson,
Manchester, Creve Coeur, Overland, Clayton, Cahokia and Jennings.
This includes the following State Parks...
Scott Joplin Historic Site and Horseshoe Lake State Park.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
Interstate 44 in Missouri between exits 276 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3856 9065 3868 9060 3869 9054 3873 9053
3876 9049 3881 9046 3880 9009 3873 9006
3852 9012
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MRM2 follow-up statements
815
WGUS73 KLSX 282024
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
324 PM CDT Thu Jul 28 2022
ILC119-163-MOC189-510-282245-
/O.CON.KLSX.FF.W.0022.000000T0000Z-220728T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IL-Saint Clair IL-Saint Louis MO-Saint Louis City MO-
324 PM CDT Thu Jul 28 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT THIS
AFTERNOON FOR SOUTHWESTERN MADISON AND NORTHWESTERN SAINT CLAIR
COUNTIES IN SOUTHWESTERN ILLINOIS, CENTRAL SAINT LOUIS COUNTY IN
EAST CENTRAL MISSOURI AND THE SAINT LOUIS CITY IN EAST CENTRAL
MISSOURI...
At 324 PM CDT, Local law enforcement reported thunderstorms
producing heavy rain across the warned area resulting in flooding of
businesses along Washington Ave. Between 2 and 3 inches of rain have
fallen. The expected rainfall rate is 1 to 2 inches in 1 hour.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, Wildwood,
University City, Ballwin, Granite City, Kirkwood, Maryland
Heights, East St. Louis, Hazelwood, Webster Groves, Ferguson,
Manchester, Creve Coeur, Overland, Clayton, Cahokia and Jennings.
This includes the following State Parks...
Scott Joplin Historic Site and Horseshoe Lake State Park.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
Interstate 44 in Missouri between exits 276 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3856 9065 3868 9060 3869 9054 3873 9053
3876 9049 3881 9046 3880 9009 3873 9006
3852 9012
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MRM856
WGUS73 KLSX 282057
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
357 PM CDT Thu Jul 28 2022
ILC119-163-MOC189-510-282245-
/O.CON.KLSX.FF.W.0022.000000T0000Z-220728T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IL-Saint Clair IL-Saint Louis MO-Saint Louis City MO-
357 PM CDT Thu Jul 28 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT THIS
AFTERNOON FOR SOUTHWESTERN MADISON AND NORTHWESTERN SAINT CLAIR
COUNTIES IN SOUTHWESTERN ILLINOIS, CENTRAL SAINT LOUIS COUNTY IN
EAST CENTRAL MISSOURI AND THE SAINT LOUIS CITY IN EAST CENTRAL
MISSOURI...
At 357 PM CDT, The public reported thunderstorms producing heavy
rain across the warned area producing flooding across numerous
highways. Between 2 and 3 inches of rain have fallen. Additional
rainfall amounts up to 1 inch are possible in the warned area, but
rain is quickly moving east out of the area. Flash flooding is
ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, Wildwood,
University City, Ballwin, Granite City, Kirkwood, Maryland
Heights, East St. Louis, Hazelwood, Webster Groves, Ferguson,
Manchester, Creve Coeur, Overland, Clayton, Cahokia and Jennings.
This includes the following State Parks...
Scott Joplin Historic Site and Horseshoe Lake State Park.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
Interstate 44 in Missouri between exits 276 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3856 9065 3868 9060 3869 9054 3873 9053
3876 9049 3881 9046 3880 9009 3873 9006
3852 9012
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR
$$
MRMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 12:47 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 28, 12:47 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1247 PM CDT Thu Jul 28 2022 .SHORT TERM... (Through Late Friday Afternoon) Issued at 405 AM CDT Thu Jul 28 2022 Regional IR satellite shows convective activity lining the stalled boundary that is draped to our south again this morning. A void exists in the cloud cover north of the boundary extending through central MO into central IL. Light surface flow and a higher moisture have yielded some patchy fog with momentary visibility reductions. The thickest has been near KUIN so far with 1-2 mile reductions. This should last too long with additional mid to high cloud moving in from the west. This is a result of convection driving west to east out of CO/KS/NE. The upper level shortwave that has given rise to convection over NE/CO/KS and will be the primary contributor to the next round of shower and thunderstorm potential this afternoon into this evening. This shortwave runs just ahead of a south bound cold front extending southwest of the upper closed low over Canada and into the central plains. The shortwave initially interacts with a weak surface low over central plains early this morning before ejecting eastward into the Ozarks this afternoon. Abundant surface moisture will be in place with dewpoints in the low to mid-70s across the area. HREF mean PWAT values peak around 2.2 inches south of I-70, providing another good signal for moisture- loaded thunderstorms with heavy rain potential with ample lift extending through the mid and upper levels. Cloud cover will be one of the limiting factors as mid to high cloud stream west to east from decayed convection. Despite this, there is plenty of warm, moisture air to aid at least some destabilization with HREF SBCAPE at 40-70 percent probability of exceeding 2000 J/kg in an uncapped environment. That said, another limiting factor will be the unidirectional westerly flow with 0-6km shear around 25 knots. Provided the high moisture, destabilization and ample lift, thunderstorms should have not problem developing. While low level lapse rates are around 8C, poor mid-level lapse rates do little to support hail. Therefore, what develops will likely be multi- cellular, precipitation-loaded thunderstorms that exhibit an isolated damaging wind gust potential between 19z and 00z, limited to far southeast MO and southwest IL. Some storm potential may run as far north as I-70, but will have far less support for much more than isolated to widely scattered coverage. The upper level low make good eastward progress heading into eastern section of Canada by midday Friday after a surface cold front pushes through the area. As has been the case the past several days, the upper pattern continues to send upper troughs southward. By this time, surface high pressure builds in behind the cold front and reinforces much of the thunderstorm potential further south. Conditions will trend cooler, drier and less active to round out the week. The only exception will be across far southeast MO and southern IL when some activity may linger. Maples .LONG TERM... (Friday Night through Wednesday) Issued at 405 AM CDT Thu Jul 28 2022 The main challenge will be handling precipitation potential late this weekend into next week. We then shift back to heat with 90s edging back in by Monday/Tuesday. The upper closed low moves over eastern sections of Canada late Friday into Saturday, while a stalled surface boundary remains parked across KY/TN/AR. The boundary remains active with the common diurnal uptick in thunderstorm activity. Meanwhile, a reinforcing cold front drops north to south behind the departing upper low with surface high pressure centered over IL. The front, in tandem with the surface high, provide promise to a dry Saturday for at least areas north of I-70. There is more likely to be a sharp cutoff to the northern extent of the precipitation potential. Southern sections of MO/IL stand the best chance of seeing additional rainfall, but the potential quickly tapers off toward I-70. NBM has been rather bullish in spreading precipitation too far north and adjustments were made to limit the northward extent. What is currently forecast may still be a bit too far north. Northeasterly flow rotating around the surface high, along with low probabilities for measurable precipitation lend confidence to most area staying dry through Saturday. By Sunday the surface high moves further east as an upper level shortwave traverses MO/AR border. Mid-level flow turns out of the west-southwest and attempts to carry moisture northward. Any northward advancement does look extremely slow with rather weak transport vectors. Both the trajectory and magnitude of moisture transport lean toward another dry day for at least the northern half to two-thirds of the CWA. Any precipitation potential looks to be across the far south. Likely PoPs currently cover sections of the forecast area south of I-70, which may be too high, as well. Further collaboration with neighboring offices yielded a hold on adjustments for now. If trends stick, further reduction to PoPs may be needed, especially to the northern extent of potential. Heading into next week, the upper ridge axis over the intermountain west initially results in west-northwest flow aloft. A few weaker disturbances become embedded in the mean flow, sending weak upper troughs into the region which stall through the Midwest. Ensemble guidance largely favors a dry forecast with little support for any more than isolated activity Monday. The bigger story will be the eastward transition of the upper ridge, marking the beginning of a warm-up and return to the 90s. While it is still a bit far out, both ECM/GFS show a 593-595 dam upper ridge building overhead by midweek with south/southwest surface to mid-level flow. This is climatologically conducive for above normal temperatures with ensemble spread (4-6 degrees) being rather small even at that distance in time. There is the potential for a late summer heat wave. Maples && .AVIATION... (For the 18z TAFs through 18z Friday Afternoon) Issued at 1247 PM CDT Thu Jul 28 2022 Showers and thunderstorms continue to develop into a west-to-east oriented cluster that is expected to impact KJEF through the beginning of the TAF period and then St. Louis metro terminals in the next hour or two as they move generally eastward. Associated thunderstorms could lead to periodic MVFR to IFR flight conditions. Through this evening, the cold front responsible for these showers and thunderstorms is forecast to progress south of all terminals leading to the return of dry and VFR flight conditions at all terminals. Any showers and thunderstorms tonight through Friday should to the south. Winds will generally become more northerly to north-northeasterly between this afternoon and early Friday morning behind the southward-advancing cold front. Pfahler && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jul 28, 4:13 AM CDT, 10 hours 39 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 413 AM CDT Thu Jul 28 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-290915- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 413 AM CDT Thu Jul 28 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance of thunderstorms along and south of I-70 this afternoon and evening. Isolated strong to severe storms are possible mainly over southeast Missouri and southwest Illinois this afternoon and evening. The primary threat is damaging wind. Chances for thunderstorms continue tonight over sections of southeast Missouri and southwest Illinois. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a chance for thunderstorms over southeast Missouri and southwest Illinois Friday and Saturday. There is a chance for thunderstorms over portions of the area Sunday through Tuesday. Heat and humidity builds for next week with heat index values potentially reaching dangerous levels Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Maples
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 2:03 PM CDT | Areal Flood Advisory | LSX | Madison, Monroe, Saint Clair | 3 hr |
| Jul 28, 3:21 PM CDT | Flash Flood Warning | LSX | Madison, Monroe, Saint Clair | 4 hr |
| Jul 28, 4:18 PM CDT | Areal Flood Advisory | LSX | Clinton, Madison, Marion, Saint Clair, Washington | 12 min |
| Jul 28, 4:30 PM CDT | Flash Flood Warning | LSX | Clinton, Madison, Marion, Saint Clair, Washington | 3 hr |
| Jul 28, 5:44 PM CDT | Areal Flood Warning | LSX | Madison, Saint Clair | 4 hr |
| Jul 28, 2:14 PM CDT | Areal Flood Advisory | LSX | Jefferson, Saint Francois, Washington | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2022Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.